Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3928
Title: On Wave Equations with Dissipation II
Authors: Nakazawa, Hideo
Keywords: wave equationnon-selfadjointspectral analysisenergy decayscatteringresolvent estimatelimiting absorption principle
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Hideo Nakazawa, "On Wave Equations with Dissipation II”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 165-184.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: 
Our recent results on wave equations with dissipation are surveyed and resolvent estimates
for stationary dissipative wave equations in an exterior domain are also proved.
Type: Article
URI: http://hdl.handle.net/10077/3928
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat
NewNakazawa.pdf230.26 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,054
Last Week
9
Last month
checked on Oct 21, 2020

Download(s)

644
checked on Oct 21, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.